So I was using Rogaine, was taking Desogen, and 26 mg Iron supplements, plus B complex. Everything was going well after my biopsy. I was starting to see everything fill in again. Then all of a sudden I started losing hair again - a TE shed as it was coming out in 'groups' on the top and sides. I happened to have an endocrinologist visit that found my TSH at .4, the very bottom of the acceptable range or it's in the hyperthyroid range. So I groaned and figured that that was why I was losing hair again, plus I would suffer from hair loss again shifting the thyroid dose. So I dropped my thyroid dose and 7 weeks later my hair was still falling out. Usually the thyroid dose change only goes on for a month or so with me. I went back for my TSH lab test after the dose change yesterday and I happened to have an open order for ferritin and iron. I wasn't really supposed to do this for another 2 months or so, but I figured why not. Well, my ferritin has gone from a hard-won 34 to 28 in two months, with supplementing the same!!!! It's probably from exercise, or maybe thyroid problems, I don't freaking know. All I know is that I lost weight to look better, and now I'm all messed up. MY HAIR LOOKS TERRIBLE. THE WORST IT HAS EVER LOOKED. Just when it was looking better!!!! I am so angry at my body right now, really, body, WTF! Going on 4 years of this crap!!!! I have no idea whether it's the iron, thyroid, or what...although I have noticed being more tired lately, so I'm betting it's the ferritin! Worst part is I seem to be allergic to most iron preparations so I have to find a way to up the dosage as 26 mg isn't doing it for me, and any more made me really itchy or sick.